# SDR IPXA2013102300671

- Difficulty date: October 23, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, RAISED LANDING GEAR HANDLE, RECEIVED ECAM SYS 2 LANDING GEAR FAULT.  FOLLOWED ECAM, SWITCHED TO SYS 2. ACCELERATED AND RECEIVED LANDING GEAR OVER SPEED WARNING.  FOUND P11 CODE DISPLAYED ON PROXIMITY DETECTOR UNIT.  R & R PSEU IN REF TO MM 32-31-71-0401.  SYS OPS CHECKED GOOD. OK FOR CONTINUED SERVICE.
